# SDR QXEA200701016

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,558 hours, 15,790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: C1486601
- Part serial: 1101
- Condition: Inoperative
- Location: Te Flaps
- Part time: 15,558 hours, 15,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2464, RETURNED TO FIELD, WHEN THE FLAPS WERE RETRACTED AFTER TAKEOFF THEY STOPPED AT 13 DEGREES AND WE GOT A FLAP DRIVE CAUTION LIGHT, AND DID NOT LAND OVERWEIGHT.  ALSO KEPT THE AIRSPEED UNDER 172 KNTS.  MAINTENANCE REMOVED AND REPLACED LEFT NR 3 AND NR 4 FLAP ACTUATORS AND RIGGED RIGHT OUTBOARD FLAP DRIVE AND ROLLER CARRIAGES.  FUNCTIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
